On Brauer algebra simple modules over the complex field

De Visscher, M and Martin, PP (2017) On Brauer algebra simple modules over the complex field. Transactions of the American Mathematical Society, 369 (3). pp. 1579-1609. ISSN 0002-9947

Abstract

Metadata

Authors/Creators:
  • De Visscher, M
  • Martin, PP
Copyright, Publisher and Additional Information: © 2016 American Mathematical Society. This is an author produced version of a paper. First published in Transactions of the American Mathematical Society, 369 (3), March 2017, published by the American Mathematical Society.
Dates:
  • Published: March 2017
  • Accepted: 12 April 2016
  • Published (online): 17 May 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/I038683/1
EPSRCEP/L001152/1
Depositing User: Symplectic Publications
Date Deposited: 16 May 2016 14:49
Last Modified: 12 Apr 2017 01:11
Published Version: https://doi.org/10.1090/tran/6716
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/tran/6716

Share / Export

Statistics